# SDR USAA2012121400004

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 38,031 hours, 21,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT.  CHECKS OK.
